| Model Number |
VICM5 13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A4-a6: unk.H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vicm5_13.2 implantable collamer lens of diopter -10.50 into the patient's right eye (od) on (b)(6) 2024.The patient experienced excessive vaulting.The lens remains implanted.Reportedly, "they will not do anything and monitor the case.Lens will not be removed." the cause of the event was reported as unknown.